# SDR NSVA200300009

- Difficulty date: February 22, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N240CJ
- Make and model: Beech 1900D
- Aircraft serial: UE40
- Aircraft time: 15,550 hours, 23,259 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Loop
- Part number: 24412886
- Part serial: 02381
- Condition: Inoperative
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, L, P
- Precautionary procedure: C, D

## Discrepancy

PWM-On take off roll, LH Fuel Fire-wall S/O Valve light in handle illuminated. Amp Detect (LH Side) fails to illuminate the fire-wall Fuel S/O valve handle. Take off was aborted, aircraft returned to gate. MX found no eveidence of fire. Trouble shooting of system revealed Amp and Loop test portion inop. R&R LH Engine Fire Loop Detector. OP's check good. Aircraft returned to service.
